MathSciNet Relay Station
MathSciNet bibliographic data
MR700135 (84j:12018) 12B27 (10D40 12B35 22E50)
Rogawski, Jonathan D. Representations of ${\rm GL}(n)$ and division algebras over a $p$-adic field. Duke Math. J. 50 (1983), no. 1, 161–196.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement